Tatjana V. Tomovic
Tatjana V. Tomovic
University of Kragujevac, Faculty of Science, Department of Mathematics and Informatics
kg.ac.rs üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
The existence of a positive solution for nonlinear fractional differential equations with integral boundary value conditions
A Cabada, S Dimitrijevic, T Tomovic, S Aleksic
Math. Methods Appl. Sci 40 (6), 1880-1891, 2017
152017
Existence of solutions of nonlinear and non-local fractional boundary value problems
A Cabada, S Aleksić, TV Tomović, S Dimitrijević
Mediterranean Journal of Mathematics 16 (5), 119, 2019
52019
Wilms tumor gene (WT1) protein expression in epithelial ovarian cancer
B Djordjevic, P Vukomanović, S Stojanovic, L Janković Veličković
HealthMED, 2012
3*2012
Error bound of certain Gaussian quadrature rules for trigonometric polynomials
MP STANIC, AS CVETKOVIC, TV TOMOVIC
Kragujevac Journal of Mathematics 36 (1), 63-72, 2012
32012
Construction of the optimal set of two or three quadrature rules in the sense of Borges
TV Tomović, MP Stanić
Numerical Algorithms 78 (4), 1087-1109, 2018
22018
Error estimates for quadrature rules with maximal even trigonometric degree of exactness
MP Stanić, AS Cvetković, TV Tomović
Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie …, 2014
22014
Error estimates for some quadrature rules with maximal trigonometric degree of exactness
MP Stanić, AS Cvetković, TV Tomović
Mathematical Methods in the Applied Sciences 37 (11), 1687-1699, 2014
22014
Trigonometric multiple orthogonal polynomials of semi-integer degree and the corresponding quadrature formulas
GV Milovanović, MP Stanić, TV Tomović
Publications de l'Institut Mathematique 96 (110), 211-226, 2014
22014
Error bounds for some quadrature rules with maximal trigonometric degree of exactness
MP Stanić, AS Cvetković, TV Tomović
AIP Conference Proceedings 1479 (1), 1042-1045, 2012
22012
Quadrature RulesWith an Even Number of Multiple Nodes and a Maximal Trigonometric Degree of Exactness
TV Tomović, MP Stanić
Filomat 29 (10), 2239-2255, 2015
12015
A Nyström method for approximating the solutions of an integral equation arising from a problem in mathematical biology
MC De Bonis, MP Stanic, TV Tomovic
BOOK OF ABSTRACTS, 160, 2018
2018
Construction of the optimal set of quadrature rules in the sense of Borges
A Jovanović, M Stanić, T Tomović
Electronic Transactions on Numerical Analysis, 2018
2018
Multiple Orthogonality in the Space of Trigonometric Polynomials of Semi–Integer Degree
MP Stanić, TV Tomović
Filomat 29 (10), 2227-2237, 2015
2015
Analiza i primene kvadraturnih formula Gausovog tipa za trigonometrijske polinome
T Tomović
Универзитет у Крагујевцу, Природно-математички факултет, 2014
2014
Anti-Gaussian quadrature rule for trigonometric polynomials
N Petrovic, T Tomovic, M Stanic
Construction of the optimal set of quadrature rules for four integrals in the sense of Borges
AN Jovanovic, MP Stanic, TV Tomovic
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–16